# SDR SIMA2019102315010

- Difficulty date: September 15, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,582 hours, 32,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHTS # 6, 7 AND 8 INOP.-C/A-COMPLETE:REMOVED AND REPLACED #4 BATTERY AND BATTERY CHARGER, IAW ENVOY W.C 33-700-19
